I think you could have memory problem with depression itself anyway. I tend to forget much easier than I used to since I have been depressed, havent noticed any more differnet since I was put on Prozac.
I am 33 and have been on 60mgs of Cymbalta for almost 2 years now. I have the memory loss also. It does get very frustrating. My girls are 16 and 11 years old and they even get frustrated at times. I asled my doctor about it a few weeks ago and he said there is nothing he can do about that. it goes along with the depression.
I know that I'm a complete scatterbrain. I've had issues with concentration for a long time and it got a lot worse recently with my depression/anxiety getting worse. I have to believe that it's partially because of 10 years worth of drugs.
maybe in a couple of years we'll forget to remember we even like/want sex, so that'll be ok, cuz then we'll be plagued with perimenopause, or menopause itself...maybe it'll get even better, cuz we'll then we'll forget all about our hot flashes, and wating to shower in icy water in 20 degree weather... hmmmm. ooooooh, the good life!!!!!!!!!!
Be kinder than necessary,
Because everyone you meet is fighting some kind of battle...
If I wasn't married or in a relationship, I wouldn't even care. That's how much I care about sex these days. It's not even on the to do list. I am married, though, and I really 'want' to want to have sex with my husband. I've heard it comes back six months to a year after quitting the drug. So, I'm waiting it out and hoping for the best. On the bright side, I'm 36 (37 on Saturday) so maybe my libido will increase in a few years anyway with the whole sexual peak thing? Who knows.
Last edited by kittywitty; 06-20-2007 at 09:46 AM.
Karen - My doctor slowly weaned me off, it took about a month. I was only on 40mgs, though. Two to three months after my last dose I started to feel what I call 'poopy' (depressed). So, I started taking 5-HTP along with a B complex vitamin that I was already taking and the combo is working good. No more scripts for me, too many side effects.
Last edited by kittywitty; 06-21-2007 at 10:14 AM.